Nguyen Dinh Cong


Full Professor, Doctor of Science

Department of Probability and Mathematical Statistics
Research interests: Dynamical Systems, ODEs, Stochastic Differential Equations


Address
Office: Rom 202
Tel: +84 24 37563474 + 107
Email: ndcong AT math.ac.vn
Personal homepage: http://vie.math.ac.vn/~ndcong/

Born in  Hanoi  in 1960


Education and academic degrees:


  • Bachelor/Master: 1983, Moscow State University, Russia
  • PhD  1987, Moscow State University, Russia
  • Doctor of Science  1997, Institute of Mathematics - Polish Academy of Science, Poland
  • Associate Professor 2003
  • Full Professor 2007


Positions:
Professor at Department of Probability and Mathematical Statistics, Institute of Mathematics, Vietnam Academy of Science and Technology

Research areas:
Differential equations, Theory of dynamical systems, Probability and Mathematical Statistics

 

PUBLICATIONS

List of publications in MathSciNet


List of recent publications
1Nguyen Dinh Cong, Hoang The Tuan, Generation of nonlocal fractional dynamical systems by fractional differential equations. Journal of Integral Equations and Applications, 29 (2017), 1-24.
2Nguyen Dinh Cong, Hoang The Tuan, Existence, uniqueness and exponential boundedness of global solutions to delay fractional differential equations, Mediterranean Journal of Mathematics, 14 (2017).
3Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, A Perron-type theorem for fractional differential systems. Electronic Journal of Differential Equations, 2017 (2017), No. 142, 1-12.
4Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund, Hoang The Tuan, An instability theorem for nonlinear fractional differential systems. Discrete and Continuous Dynamical Systems - Series B, 22 ( 2017), 3079 - 3090.
5Nguyen Dinh Cong, Doan Thai Son, S. Siegmund, Hoang The Tuan, On stable manifolds for fractional differential equations in high-dimensional spaces, Nonlinear Dynamics, 86 (2016), 1885–1894.
6Nguyen Dinh Cong, Doan Thai Son, On intergral separation of bounded linear random differential equations, Discrete and Continuous Dynamical Systems, Series S, 9 (2016), 995-1007.
7Nguyen Dinh Cong, Doan Thai Son, Siegmund Stefan, Hoang The Tuan, Linearized asymptotic stability for fractional differential equations, Electronic Journal of Qualitative Theory of Differential Equations, 39 (2016), 1-13.
8Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund, On Lyapunov exponents of difference equations with random delay, Discrete and Continuous Dynamical Systems – Series B, 20(2015), 861-874.
9Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, Stefan Siegmund, Structure of the Fractional Lyapunov Spectrum for Linear Fractional Differential Equations, Advances in Dynamical Systems and Applications, 9 (2014), 149-159.
10Nguyen Dinh Cong, Stefan Siegmund, Nguyen Thi The, Adjoint equation and Lyapunov regularity for linear stochastic differential algebraic equations of index 1, Stochastics An International Journal of Probability and Stochastic Processes, 86 (2014), 776-802.
11Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, On fractional lyapunov exponent for solutions of linear fractional differential equations, Fractional Calculus and Applied Analysis, 17 (2014), 285-306.
12Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund, Hoang The Tuan, On stable manifolds for planar fractional differential equations, Applied Mathematics and Computation, 226 (2014), 1, 157-168.
13Nguyen Dinh Cong, Nguyen Thi The, Lyapunov spectrum of nonautonomous linear stochastic differential algebraic equations of index-1,  Stochastics and Dynamics, 12 (2012), 1250002.
14Nguyen Dinh Cong, N. T. T. Quynh, Lyapunov exponents and central exponents of linear Ito stochastic diferential equationsActa Math. Vietnamica  36 (2011), 35 -- 53.
15Nguyen Dinh Cong, Doan Thai Son, S. Siegmund, A Bohl-Perron type theorem for random dynamical systems,  Discrete and Continuous Dynamical Systems, Supplement volume 2011, 322 - 331.
16Nguyen Dinh Cong, N. T. T. Quynh, Coincidence of Lyapunov exponents and central exponents of linear Ito stochastic differential equations with nondegenerate stochastic term,  Discrete and Continuous Dynamical System, Supplement volume, 2011, 332-342
17Nguyen Dinh Cong, M. V. Bulatov, V. K. Gorbunov and Ju. V. Martynenko, Variational approaches to numerical solution of differential algebraic equations,  Computational Technologies, 15 (2010), 3 -13. (In Russian)
18Nguyen Dinh Cong, N. T. The, Stochastic differential-algebraic equations of index 1,  Vietnam J. Math, 38 (2010), 117 - 131.
19Nguyen Dinh Cong, M. V. Bulatov and V. Ph. Chistyakov, On multiple solutions of differential algebraic equations. Transactions of the Middle Volga Mathematical Society 10(2008), 20 – 36. (In Russian)
20Nguyen Dinh Cong, R. Fabbri, On the spectrum of the one-dimensional Schrửdinger operator, Discrete Contin. Dyn. Syst. Ser. B 9 (2008),  N0 3-4, 541 - 554.
21Nguyen Dinh Cong, Doan Thai Son, S. Siegmund, A computational ergodic theorem for infinite iterated function systems, Stoch. Dyn. 8 (2008),  N0 3, 365 - 381.
22Nguyen Dinh Cong, Doan Thai Son, An open set of unbounded cocycles with simple Lyapunov spectrum and no exponential separation, Stoch. Dyn. 7 (2007), 335 - 355.
23Nguyen Dinh Cong, A generic bounded linear cocycle has simple Lyapunov spectrum, Ergodic Theory Dynam. Systems 25 (2005), 1775 - 1797.
24Nguyen Dinh Cong, Almost all nonautonomous linear stochastic differential equations are regular, Stoch. Dyn. 4 (2004), N03, 351 - 371.
25Nguyen Dinh Cong, Hoang Nam, Lyapunov regularity of linear differential algebraic equations of index 1, Acta Math. Vietnam. 29 (2004), 1 - 21.
26Nguyen Dinh Cong, Hoang Nam, Lyapunov's inequality for linear differential algebraic equation, Acta Math. Vietnam. 28 (2003), 73 - 88.
27Nguyen Dinh Cong, Theory of dynamical systems (in Vietnamese) – Lý thuyết hệ động lực. NXB Đại học Quốc gia Hà Nội, 2002, 229 trang.
28Nguyen Dinh Cong, S. Siegmund, Dichotomy spectrum of nonautonomous linear stochastic differential equations, Stoch. Dyn. 2 (2002), 175 - 201.
29Nguyen Dinh Cong, Lyapunov spectrum of nonautonomous linear stochastic differential equations, Stoch. Dyn. 1 (2001), 127 - 157.
30Nguyen Dinh Cong, A remark on non-uniform property of linear cocycles. Vietnam J. Math. 28 (2000),  81 - 85.
31L. Arnold, Nguyen Dinh Cong, V. I. Oseledets, The essential range of a nonabelian cocycle is not a cohomology invariant. Israel J. Math. 116 (2000), 71 - 76.
32L. Arnold, Nguyen Dinh Cong, Linear cocycles with simple Lyapunov spectrum are dense in L^{\infty}. Ergodic Theory Dynam. Systems 19 (1999), 1389 - 1404.
33L. Arnold, Nguyen Dinh Cong, V. I. Oseledets, Jordan normal form for linear cocycles. Random Oper. Stochastic Equations 7 (1999), 303 - 358.
34Nguyen Dinh Cong, Lower estimation for the Lyapunov exponents of linear systems of differential equations under small random perturbation. Vietnam J. Math. 25 (1997), 253 - 267.
35L. Arnold, Nguyen Dinh Cong, On the simplicity of the Lyapunov spectrum of product of random matricies. Ergodic Theory Dynam. Systems 17 (1997), 1005 - 1025.
36Nguyen Dinh Cong, V. I. Oseledets , Topological invariants of linear cocycles of an ergodic map. In: Proceedings of the Steklov Institute of Mathematics 216 (1997), 243 - 256.
37Nguyen Dinh Cong, Structural stability and topological classification of continuous-time linear hyperbolic cocycles. Random Comput. Dynam. 5 (1997), 19 - 63.
38Nguyen Dinh Cong, Topological dynamics of random dynamical systems. Oxford Mathematical Monographs. Clarendon Press, Oxford, 1997.
39Nguyen Dinh Cong, Topological classification of linear hyperbolic cocycles. J. Dynam. Differential Equations 8 (1996), 427 - 467.
40Nguyen Dinh Cong, Structural stability of linear random dynamical systems. Ergodic Theory Dynam. Systems 16 (1996), 1207 - 1220.
41Nguyen Dinh Cong, L. Arnold, Generic properties of Lyapunov exponents. Random Comput. Dynam. 2 (1994), 335 - 345.
42Nguyen Dinh Cong, A property of systems of differential equations perturbed by white noises and its applications to the stochastic continuity of Lyapunov exponents. Stochastic Anal. Appl. 11 (1993), 423 - 439.
43Nguyen Dinh Cong, Lyapunov exponents and central exponents of systems with weakly varying coefficients under small random perturbations. Differ. Uravn. 27 (1991), 1712 - 1720; English transl. in Differential Equations 27 (1991), 1208 - 1213.
44Nguyen Dinh Cong, On Lyapunov exponents and central exponents of linear systems of differential equations with almost periodic coefficients under random perturbations. Acta Math. Vietnam. 15 (1990), 69 - 73.
45Nguyen Dinh Cong, On central exponents of linear systems with coefficients perturbed by a white noise. Differ. Uravn. 26 (1990), No3, 420 - 427; English transl.: Differential Equations 26 (1990), 307 - 313.
46Nguyen Dinh Cong, Stochastic stability test for the highest Lyapunov exponent. Mat. Zametki 43 (1988), 82 - 97; English transl.: Math. Notes 43 (1988), 49 - 57.
47Nguyen Dinh Cong, On the stochastic stability of the Lyapunov exponents of equations of arbitrary order. Mat. Sb. 132 (174)(1987), 225 - 243; English transl.: Math. USSR Sb. 60 (1988), 217 - 235.
48Nguyen Dinh Cong, Stochastic stability of the Lyapunov exponents of systems with integral separateness. Mat. Zametki 40 (1986), No3, 393 - 400; English transl.: Math. Notes 40 (1986), No3, 731 - 735.
49Nguyen Dinh Cong, Lyapunov characteristic exponents of a regular system with a nonlinear perturbation and a random inhomogeneity. Differ. Uravn. 21 (1985), 962-974; English transl.: Differential Equations 21 (1985), 644 - 654.
50Nguyen Dinh Cong, On the Lyapunov exponents of solutions of linear differential systems with a random inhomogeneity. Differ. Uravn. 20 (1984), 887 - 889 (in Russian).
Preprints
1Nguyen Dinh Cong, Luu Hoang Duc, Phan Thanh Hồng, Nonautonomous Young Differential Equations Revisited, Journal of Dynamics and Differential Equations,
2IMH20171101, Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, Asymptotic stability of linear fractional systems with constant coefficients and small time dependent perturbations. Accepted to Vietnam Journal of Mathematics.